# SDR DXTA200702215

- Difficulty date: May 24, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600444
- Aircraft time: 8,701 hours, 7,159 cycles
- Engine: Pwa JT15D5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT ENGINE N2 OVER SPEED LIGHT (RED) COMES ON DURING TAKEOFF ROLL. N1 WAS SET AT 96.7 AND N2 DIGITS INDICATE 94-95 PERCENT.  (M2B) UPON ARRIVAL RAN ACFT TO TAKEOFF POWER. OAT A 16 DEGREES C N1 BOTH ENGS AT 97.0, N2 LT ENG 94.4 RT 93.7. NO OVERSPEED INDICATED. RAN TO POWER (3) TIMES.  ALL WORK IAW MM 77-12-00.
